Alert archive / New Mexico / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 39, NWS Albuquerque, NM

June 22, 2020Curry County, Quay County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 22, 2020, 6:57 PM MDT for Curry County, Quay County, Roosevelt County, New Mexico. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2020, 6:57 PM MDT (00:57 UTC)
Expired
Jun 22, 2020, 8:00 PM MDT
In force
63 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Curry County, NM, Quay County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 36 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 7:47 PM MDTHIGH SUST WINDS 453 Nnw Texico, NMKCVN AWOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 3:00 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2020-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1588 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2020-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1588 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1913 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.1
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted.

494 
WUUS55 KABQ 230057
SVRABQ
NMC009-037-041-230200-
/O.NEW.KABQ.SV.W.0039.200623T0057Z-200623T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
657 PM MDT Mon Jun 22 2020

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northern Roosevelt County in east central New Mexico...
  South central Quay County in east central New Mexico...
  Curry County in east central New Mexico...

* Until 800 PM MDT..

* At 656 PM MDT, a severe thunderstorm was located 9 miles north of
  Melrose, or 23 miles northwest of Clovis, moving southeast at 20
  mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Clovis, Texico, Melrose, Floyd, Saint Vrain, Cannon Air Force Base,
  Ranchvale, Oasis State Park and Portair.

This includes Highway 60 between Mile Markers 348 and 397.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building, and stay away from windows.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3433 10305 3403 10383 3409 10384 3408 10388
      3409 10392 3461 10388 3478 10351 3446 10304
TIME...MOT...LOC 0056Z 334DEG 19KT 3456 10357 

HAIL...2.00IN
WIND...60MPH
 
$$

Shoemake
1 follow-up statement
958 
WWUS55 KABQ 230126
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
726 PM MDT Mon Jun 22 2020

NMC037-230135-
/O.CAN.KABQ.SV.W.0039.000000T0000Z-200623T0200Z/
Quay-
726 PM MDT Mon Jun 22 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL QUAY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore the warning has been cancelled for Quay 
county.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central New Mexico.

LAT...LON 3433 10305 3403 10383 3409 10384 3447 10366
      3459 10338 3446 10304
TIME...MOT...LOC 0125Z 334DEG 19KT 3442 10349 

$$

NMC009-041-230200-
/O.CON.KABQ.SV.W.0039.000000T0000Z-200623T0200Z/
Roosevelt-Curry-
726 PM MDT Mon Jun 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR CENTRAL ROOSEVELT AND SOUTHERN CURRY COUNTIES...

At 725 PM MDT, a severe thunderstorm was located over Saint Vrain, or
16 miles west of Clovis, moving southeast at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Clovis, Texico, Melrose, Floyd, Saint Vrain, Cannon Air Force Base,
Ranchvale, Oasis State Park and Portair.

This includes Highway 60 between Mile Markers 361 and 397.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3433 10305 3403 10383 3409 10384 3447 10366
      3459 10338 3446 10304
TIME...MOT...LOC 0125Z 334DEG 19KT 3442 10349 

HAIL...1.50IN
WIND...60MPH
 
$$

Shoemake

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:56 PM MDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 22, 5:56 PM MDT, 1 hour 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
556 PM MDT Mon Jun 22 2020

.AVIATION...
00Z TAF CYCLE

Another stronger cold front is advancing toward northeast New Mexico
and will quickly overtake the eastern half of the state by midnight.
Showers and thunderstorms will continue to develop near and ahead of
the front in eastern New Mexico with winds turning gusty from the
north or northeast. As the front spills into the Rio Grande valley,
gusts will accelerate from the east with a possible Airport Weather
Warning needed this evening for ABQ due to gusts reaching 35 kt.
Storms will settle and diminish into the early morning hours Tuesday
in eastern New Mexico, but low stratus clouds could produce areas of
IFR to MVFR ceilings, especially along the east slopes of the central
mountain chain. A more widespread crop of showers and thunderstorms
is then expected across the eastern half of New Mexico Tuesday
afternoon with the potential for severe cells with large hail and
damaging downburst winds.

52

&&

.PREV DISCUSSION...324 PM MDT Mon Jun 22 2020...
.SYNOPSIS...
Daily rounds of shower and thunderstorm activity is expected for
much of eastern New Mexico over the next several days. Severe weather
in the form of large hail and damaging wind gusts will be possible
with these storms, especially today and Tuesday, but also to a lesser
extent on Wednesday and Thursday. Storms tonight will push an outflow
boundary westward through the gaps of the central mountain chain,
resulting in an east canyon wind in the Rio Grande Valley near or
shortly after midnight. The moisture increase associated with the
outflow boundary will set the stage for a few storms west of the
central mountain chain Tuesday and Wednesday.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...
A moist and very unstable atmosphere along with good low level
directional shear will lead to some strong to severe storms across
the eastern plains the remainder of this afternoon into the evening.
With another back door front down the east tonight, enhanced by the
convection, will keep the east plenty moist and unstable along with
good shear for Tuesday. Temperatures in the east will be cooler
Tuesday, below normal. A solid east canyon wind into the Rio Grande
Valley tonight may allow for a few storms in the Valleys Tuesday
afternoon along with slightly cooler temperatures. The west will
remain hot and dry.

LONG TERM...(WEDNESDAY THROUGH MONDAY)...
Wednesday's convection will somewhat depend on the previous nights
convection and associated outflow boundaries. Otherwise, northwest
flow aloft will persist over NM with enough moisture in place along
and east of the central mountain chain for another round of storms
to develop. Storms will first develop over the higher terrain before
shifting southeastward. Storm coverage will likely be less than on
Tuesday, but nonetheless, will have the potential for severe
weather. Any severe weather may not be as organized as today and
Tuesday as 0-6km shear values are only around 20-25kt, though CAPE
remains near 1000J/kg. Hail and damaging winds will be the main
threats.

Most models agree on Thursday that an upper level trough will slide
into the Great Basin while weaker disturbances move over CO and
northern NM ahead of it. These disturbances will help spark
additional showers and thunderstorms east of the central mountain
chain. Again, some storms may be strong or severe with hail and
strong wind gusts. Meanwhile, drier air will filter into western NM,
and breezy southwest winds will help scour out any lingering
moisture. As the Great Basin trough shifts eastward on Friday and
Friday night, drier air will continue to filter into the state from
the west. Shower and thunderstorm chances will dwindle further,
though at least isolated activity will remain possible across the
plains. Strong storm will remain possible. Activity will continue to
dwindle through the weekend as the drier air continues to invade the
state.

CHJ/34

&&

.FIRE WEATHER...
A hot, dry and unstable airmass will continue across western NM,
mainly west of the Continental Divide, through this week. The east
will be moist and unstable with daily rounds of showers and
thunderstorms into the weekend. Some of these storms through this
evening and Tuesday afternoon/evening will be strong to severe. In
between will be a battle zone with the potential for some
convection. Best chances will be Tuesday and Wednesday. Much of the
east will receive significant wetting footprints this week. It will
remain hot in the west with above normal temperatures. Cooling in
the east Tuesday will give way to gradually warmer temperatures
through the rest of the week. A trough sweeping across NM this
weekend will bring a drying trend.

CHJ

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 22, 4:36 PM MDT, 2 hours 21 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Albuquerque NM
436 PM MDT Mon Jun 22 2020

NMZ201>241-231100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
436 PM MDT Mon Jun 22 2020

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Tonight

There is a slight risk of severe thunderstorms across northeast and
far east central New Mexico through mid evening. Main threats are
large hail and damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Severe weather is likely again on Tuesday afternoon and evening
across much of eastern New Mexico. Large hail and damaging wind gusts
remain the main threats. Daily rounds of shower and thunderstorm
activity are expected Wednesday through Saturday across eastern New
Mexico. A few strong or severe storms are likely each day, but
especially so Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather as well as
rainfall amounts through the National Weather Service Albuquerque
web site at weather.gov/abq or by calling 1.888.386.7637. You can
also submit storm reports and photos on our Facebook page or via
Twitter using the hashtag nmwx.

34

In the hours before

Special weather statement, Jun 22, 3:46 PM MDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
346 PM MDT Mon Jun 22 2020

NMZ230-231-222215-
Harding County-Union County-
346 PM MDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDING AND CENTRAL
UNION COUNTIES UNTIL 415 PM MDT...

At 346 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Bueyeros, or 17 miles north of Mosquero, moving east at
10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Bueyeros.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.

LAT...LON 3588 10391 3606 10395 3618 10367 3587 10355
TIME...MOT...LOC 2146Z 252DEG 10KT 3600 10384

34
Special weather statement, Jun 22, 3:58 PM MDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
358 PM MDT Mon Jun 22 2020

NMZ230-222215-
Union County-
358 PM MDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION COUNTY UNTIL
415 PM MDT...

At 357 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Grenville, or 24 miles south of Des Moines, moving
southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central Union
County.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.

LAT...LON 3638 10389 3652 10378 3649 10350 3624 10370
TIME...MOT...LOC 2157Z 295DEG 12KT 3642 10372

Guyer
Special weather statement, Jun 22, 4:37 PM MDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
437 PM MDT Mon Jun 22 2020

NMZ230-222245-
Union County-
437 PM MDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 445 PM
MDT...

At 436 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Mount Dora, or 19 miles west of Clayton, moving
southeast at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will move along U.S. 56 to the northeast of Pennington.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.

LAT...LON 3634 10366 3648 10359 3647 10334 3633 10332
      3624 10351
TIME...MOT...LOC 2236Z 294DEG 24KT 3635 10351

Guyer
Special weather statement, Jun 22, 4:47 PM MDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
447 PM MDT Mon Jun 22 2020

NMZ230-222315-
Union County-
447 PM MDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 515 PM
MDT...

At 447 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Mount Dora, or 20 miles west of Clayton, moving
southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of central Union
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.

LAT...LON 3629 10365 3646 10354 3637 10323 3623 10353
TIME...MOT...LOC 2247Z 299DEG 11KT 3635 10352

34
Special weather statement, Jun 22, 4:59 PM MDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
459 PM MDT Mon Jun 22 2020

NMZ230-231-222330-
Harding County-Union County-
459 PM MDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARDING AND SOUTHEASTERN
UNION COUNTIES UNTIL 530 PM MDT...

At 458 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sedan, or 17 miles north of Amistad, moving east at 30 mph.

Penny size hail, heavy rain, and wind gusts of 50 to 55 mph will be
possible with this storm.

Locations impacted include...
Hayden and Sedan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.

LAT...LON 3594 10340 3625 10349 3645 10304 3596 10304
TIME...MOT...LOC 2258Z 251DEG 28KT 3617 10318

34
Special weather statement, Jun 22, 5:07 PM MDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
507 PM MDT Mon Jun 22 2020

NMZ230-222330-
Union County-
507 PM MDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY UNTIL
530 PM MDT...

At 507 PM MDT, Doppler radar was tracking a strong thunderstorm over
Amistad, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Amistad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.

LAT...LON 3579 10323 3594 10330 3596 10304 3582 10304
TIME...MOT...LOC 2307Z 251DEG 28KT 3590 10318

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:13 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt47 min
Jun 22, 7:12 PM MDTSevere Thunderstorm WarningABQCurry, Harding, Quay34 min
Jun 22, 7:50 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt55 min
Jun 22, 8:43 PM MDTSevere Thunderstorm WarningABQRoosevelt62 min
Jun 22, 9:53 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt67 min
Jun 22, 11:07 PM MDTSpecial Weather StatementABQRoosevelt23 min
Jun 22, 11:19 PM MDTSevere Thunderstorm WarningABQRoosevelt26 min
Jun 23, 12:38 PM MDTFlash Flood Warning Considerable damage threatABQColfax112 min
Jun 23, 12:49 PM MDTSevere Thunderstorm WarningABQColfax, Mora41 min
Jun 23, 1:01 PM MDTSpecial Weather StatementABQLos Alamos29 min
Jun 23, 1:28 PM MDTSevere Thunderstorm WarningABQColfax, Mora47 min
Jun 23, 1:33 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe42 min
Jun 23, 1:48 PM MDTSpecial Weather StatementABQ27 min
Jun 23, 2:06 PM MDTSpecial Weather StatementABQSan Miguel24 min
Jun 23, 2:12 PM MDTSpecial Weather StatementABQUnion33 min
Jun 23, 2:14 PM MDTSevere Thunderstorm WarningABQColfax, Mora61 min
Jun 23, 2:15 PM MDTSpecial Weather StatementABQLos Alamos30 min
Jun 23, 2:15 PM MDTSevere Thunderstorm WarningABQSan Miguel60 min
Jun 23, 2:25 PM MDTSpecial Weather StatementABQ35 min
Jun 23, 2:38 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia40 min
Jun 23, 2:42 PM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe48 min
Jun 23, 2:49 PM MDTSpecial Weather StatementABQBernalillo26 min
Jun 23, 2:58 PM MDTSpecial Weather StatementABQSocorro32 min
Jun 23, 3:13 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance47 min
Jun 23, 3:14 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel61 min
Jun 23, 3:15 PM MDTSpecial Weather StatementABQSocorro30 min
Jun 23, 3:17 PM MDTSpecial Weather StatementABQTorrance28 min
Jun 23, 3:24 PM MDTSpecial Weather StatementABQSocorro36 min
Jun 23, 3:27 PM MDTSpecial Weather StatementABQBernalillo33 min
Jun 23, 3:28 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance48 min
Jun 23, 3:30 PM MDTSpecial Weather StatementABQSanta Fe30 min
Jun 23, 3:34 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval26 min
Jun 23, 3:59 PM MDTSpecial Weather StatementABQBernalillo31 min
Jun 23, 4:01 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance44 min
Jun 23, 4:06 PM MDTSpecial Weather StatementABQTorrance24 min
Jun 23, 4:12 PM MDTSpecial Weather StatementABQSan Miguel33 min
Jun 23, 4:14 PM MDTSpecial Weather StatementABQLincoln31 min
Jun 23, 4:16 PM MDTSpecial Weather StatementABQSocorro29 min
Jun 23, 4:31 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel44 min
Jun 23, 4:45 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Lincoln, Torrance30 min
Jun 23, 4:46 PM MDTSevere Thunderstorm WarningABQLincoln18 min
Jun 23, 4:47 PM MDTSevere Thunderstorm WarningABQLincoln58 min
Jun 23, 5:14 PM MDTSpecial Weather StatementABQGuadalupe31 min
Jun 23, 5:22 PM MDTSpecial Weather StatementABQLincoln38 min
Jun 23, 5:42 PM MDTSpecial Weather StatementABQQuay33 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.